TITLE

Acute generalized exanthematous pustulosis associated with paracetamol

AUTHOR(S)
Leger, F.; Machet, L.; Jan, V.; Machet, M.C.; Lorette, G.; Vaillant, L.
PUB. DATE
June 1998
SOURCE
Acta Dermato-Venereologica;6/1/1998, Vol. 78 Issue 3, p222
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Presents the relationship between acute generalized exanthematous pustulosis and paracetamol. Impact of paracetamol on acute diffuse erythema; Side-effects of paracetamol; Role of paracetamol on patch testing.
ACCESSION #
4318214

 

Related Articles

  • Paracetamol.  // Reactions Weekly;5/18/2013, Issue 1453, p33 

    The article presents a case study of a 25-year-old woman with history of high fever and pharyngitis who developed maculopapular-type drug eruption during treatment with paracetamol.

  • Paracetamol.  // Reactions Weekly;6/5/2010, Issue 1304, p28 

    The article describes the case of an 11-year-old boy who experienced erythema multiforme (EM)/Stevens-Johnson syndrome (SJS) following the intake of paracetamol for a cold.

  • Paracetamol.  // Reactions Weekly;9/3/2005, Issue 1067, p11 

    Discusses research being done on acetaminophen-induced erythema multiforme. Reference to a study by S. W. Oh and W. Lew published in a July 2005 issue of "Contact Dermatitis"; Significance of paracetamol in the development of lesions; Link between the development of lesions and exposure to...

  • CLINICAL SAFETY OF INTRA DERMAL RABIES VACCINATION (IDRV) WITH PURIFIED VERO CELL RABIES VACCINE (PVRV). SATAPATHY, DURGA MADHAB; BEHERA, TAPAS RANJAN // International Journal of Pharma & Bio Sciences;Jul-Sep2011, Vol. 2 Issue 3, pP.147 

    To study the clinical efficacy and side effects of Intra Dermal Rabies Vaccination (IDRV) using Purified Vero Cell Rabies Vaccine (PVRV) in the post exposure treatment of animal bites; a cross sectional, non-comparative, hospital based study was carried out among 123 patients attending the Anti...

  • Literature reviews: General pediatrics. J.B.L. // Clinical Pediatrics;Jun1998, Vol. 37 Issue 6, p391 

    Discusses the article `Conditions Currently Associated With Erythema Nodosum in Swiss Children,' by R.I. Hassink, V. Jacomella et al.

  • Case 21-1995. Barza, M.J.; Brennick, J.B. // New England Journal of Medicine;7/13/95, Vol. 333 Issue 2, p113 

    The article presents a case study of a man suffering from fever and pain in his leg. The patient had developed a sore throat followed by fatigue, chills, and fever. Acetaminophen was previously prescribed. The patient had been previously diagnosed with hives and Gilbert's syndrome. The patient...

  • Cefdinir/paracetamol.  // Reactions Weekly;5/3/2008, Issue 1200, p12 

    The article describes the case of a boy who developed vanishing bile duct syndrome and erythema multiforme after being treated with paracetamol and cefdinir for fever. The boy was given ursodeoxycholic acid. The boy was given methylprednisolone and his direct bilirubin and interleukin-6 levels...

  • Acetaminophen overdose and liver damage.  // Journal of the American Dental Association (JADA);Sep2010, Vol. 141 Issue 9, p1158 

    The article offers information on acetaminophen overdose and the harm that it cause to the liver. It mentions several aspects concerning acetaminophen including toxicity, common signs and symptoms, and overdose risk in children. Furthermore, several instances wherein acetaminophen should not be...

  • Pain killers.  // New Statesman & Society;3/10/95, Vol. 8 Issue 343, p8 

    Reports that the number of paracetamols sold in England is around 2 billion a year.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics